# SDR HEEA955122

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BO105S
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: TM43553
- Condition: Mis Mfg
- Location: Exhaust Temp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TERMINAL STUDS POTTED IN INDICATOR INCORRECTLY.  SMALL TERMINAL STUD SHOULD BE POSITIVE SIDE AND LARGE STUD ON NEGATIVE SIDE.
